# SDR DL72S990323

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 65312814
- Condition: Corroded
- Location: Nr2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD, FOUND NR 2 ENG AFT MOUNT CHORD ANGLE CORRODED BEYOUND MFG SPECS.  REPLACED CHORD ANGLE WITH NEW MFG RT SIDE.
